Journal of Symbolic Logic 60 (2):654-672 (1995)

Abstract
Universal theories with model completions are characterized. A new omitting types theorem is proved. These two results are used to prove the existence of a universal ℵ 0 -categorical partial order with an interesting embedding property. Other aspects of these results also are considered
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275856
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
A Decidable Ehrenfeucht Theory with Exactly Two Hyperarithmetic Models.Robert C. Reed - 1991 - Annals of Pure and Applied Logic 53 (2):135-168.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
Hanf Number of Omitting Type for Simple First-Order Theories.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (3):319-324.
Omitting Types, Type Spectrums, and Decidability.Terrence Millar - 1983 - Journal of Symbolic Logic 48 (1):171-181.
A New Omitting Types Theorem for L(Q).Matt Kaufmann - 1979 - Journal of Symbolic Logic 44 (4):507-521.
On Certain Types and Models for Arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Omitting Types in Incomplete Theories.Enrique Casanovas & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (1):236-245.

Analytics

Added to PP index
2009-01-28

Total views
9 ( #954,339 of 2,518,111 )

Recent downloads (6 months)
1 ( #408,577 of 2,518,111 )

How can I increase my downloads?

Downloads

My notes